MAUDE Adverse Event Report: RECOR MEDICAL, INC. PARADISE ULTRASOUND RENAL DENERVATION SYSTEM; ABLATION CATHETER RENAL DENERVATION

RECOR MEDICAL, INC. PARADISE ULTRASOUND RENAL DENERVATION SYSTEM; ABLATION CATHETER RENAL DENERVATION
Model Number PRDS-065-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code High Blood Pressure/ Hypertension (1908)
Date of Event 09/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices used in this procedure were not returned to recor for evaluation.However, information that was provided does not indicate that there was a malfunction or abnormality with the equipment.Additional devices used: paradise cartridge ref - prds- ct-02 lot - 025883 exp - 2025-09-11.Connection cable ref - prds- cc-02 lot - m4169 exp - 2026-01-15.
 
Event or Problem Description
There is no indication of any failure of the device.In addition, there is no indication of any misuse of the device.Event: hypertensive crisis 46-year-old female enrolled in the gps registry on 03 sep 2024.Past medical history was significant for hypertension since 2014 (last episode of hypertensive crisis on 10 oct 2023), type-ii diabetes, stroke on (b)(6) 2024 and coiling of anterior communicating artery aneurysm.Subject was on 4 anti-htn medications (bisoprolol 5 mg, trandate 200mg, spironolactone 25mg and felodipine 10mg) at the time of consent.On (b)(6) 2024, the subject underwent renal denervation procedure, and the procedure was uneventful.On (b)(6) 2024, 03 days post-procedure, subject presented to hospital with complaints of thunderclap occipital headache and left eye blurring, resulting in hospitalization.On the same day, ct head and ct angiogram were performed, which noted a complete occlusion of previously coiled anterior communicating artery aneurysm.No signs of aneurysmal subarachnoid hemorrhage, acute ischemic infarction, stroke or hydrocephalus were noted.On (b)(6) 2024, a lumbar puncture was performed which showed no evidence of subarachnoid hemorrhage.The headache was attributed to high blood pressure.Bp measurements at the time of the event are not available.Dose of anti-hypertensives medications were unchanged.The subject's condition was improved and was discharged under stable condition on (b)(6) 2024.The event was resolved on 18 sep 2024.On 16 oct 2024, source document was provided by the site.The event was reassessed on 17 oct 2024 and reportability decision was made on same day based on the new information received.

Brand Name
PARADISE ULTRASOUND RENAL DENERVATION SYSTEM
Common Device Name
ABLATION CATHETER RENAL DENERVATION
Manufacturer (Section D)
RECOR MEDICAL, INC.
1049 elwell court
palo alto CA 94303
Manufacturer (Section G)
RECOR MEDICAL, INC.
1049 elwell court
palo alto CA 94303
Manufacturer Contact
ankita joshi
1049 elwell court
palo alto, CA 94303
MDR Report Key20563648
Report Number3010024164-2024-00007
Device Sequence Number20725242
Product Code QYI
UDI-Device Identifier00810008950012
UDI-Public00810008950012
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P220023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/16/2026
Device Model NumberPRDS-065-02
Device Catalogue NumberPRDS-065-02
Device Lot NumberM4310
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMITRYPTYLINE; BISOPROLOL; EMPAGLIFLOZIN; FELODIPINE; FENTANYL; LINAGLIPTIN; METFORMIN; MIDAZOLAM; SPIRONOLACTONE; TRANDATE
Outcome Attributed to Adverse Event Hospitalization;
Patient Age46 YR
Patient SexFemale
Patient Weight60 KG
Patient EthnicityNon Hispanic
Patient RaceAsian